# SDR A6WA200740683

- Difficulty date: December 19, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 10,152 hours, 9,304 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Part number: TY191051A
- Part serial: 11384A
- Condition: Inoperative
- Location: Pitch Feel
- Part time: 10,152 hours, 9,304 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL COLUMN BINDS IN PITCH WHEN MOVED FORWARD AND AFT OF NEUTRAL AND FEELS HEAVIER THAN NORMAL THRU WHOLE RANGE OF MOVEMENT IN-FLIGHT AND ON GROUND AT ALL FLAP ANGLES.  REMOVED AND REPLACED PITCH FEEL SIMULATOR.  (K)
